# SDR 08FDEA02737

- Difficulty date: July 8, 2008
- Submitted: July 15, 2008
- Operation: Air carrier
- Aircraft: N742FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 613
- Aircraft time: 42,522 hours, 17,092 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: A53971007220
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON STRINGER P 51 LT, C 54.2-57.1 REPAIR PERFORMED BY CUT THE FRAME 54.3 TO INSTALL NEW STRINGER PROFILE, PERFORM SPLICE REPAIR AT STRINGER AND FRAME IAW RAS/EFW/9000058/2008 ISS C, APPROVED BY EA   6-5316-123001.
